Lototsky-Schnabl Operators on Compact Convex Sets and Their Associated Limit Semigroups.
Monatshefte für Mathematik, Tome 114 (1992) no. 1, pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semigroups of positive operators, Lototsky-Schnabl operators, infinitesimal generator, Choquet boundary, extreme points, initial value problems, degenerate diffusion equations
@article{MOMA_1992__114_1_178570,
author = {F. Altomare},
title = {Lototsky-Schnabl {Operators} on {Compact} {Convex} {Sets} and {Their} {Associated} {Limit} {Semigroups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {1--14},
year = {1992},
volume = {114},
number = {1},
zbl = {0765.47011},
url = {http://geodesic.mathdoc.fr/item/MOMA_1992__114_1_178570/}
}
F. Altomare. Lototsky-Schnabl Operators on Compact Convex Sets and Their Associated Limit Semigroups.. Monatshefte für Mathematik, Tome 114 (1992) no. 1, pp. 1-14. http://geodesic.mathdoc.fr/item/MOMA_1992__114_1_178570/